EXACTECH, INC. THREE PEG PATELLA 41MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-02-41 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Aseptic loosening (4883)
| Date of Event |
01/23/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 02-012-45-6050 - lgc tibial fit tray cem sz 6f / 5t: (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that the patient underwent an initial total knee arthroplasty on the left side.Subsequently, the patient experienced pain and a loose femur.As a result, they were revised.Patient was last known to be in stable condition following the event.No further information is available.